MathSciNet Relay Station
MathSciNet bibliographic data
MR1189539 13D40 (13D25 14B05 14J70)
Choudary, A. D. R.; Dimca, A. Koszul complexes and hypersurface singularities. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1009–1016.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement